How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified Physician
Category: OB GYN
Satisfied Customers: 63987
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, health, prevention, complementary medicine, etc.
24257177
Type Your OB GYN Question Here...
DrRussMD is online now
A new question is answered every 9 seconds

I am a very frightened momma to be! I was using percocets

Customer Question

Hi. I am a very frightened momma to be! I was using percocets over the past month... Sometimes up to 6 5/325 per day. I quit cold turkey 30 hours ago and after reading forums I'm thinking that's not a good thing to do? I'm not yet having any withdrawal symptoms. Should I not be quitting cold turkey?
Submitted: 1 year ago.
Category: OB GYN
Customer: replied 1 year ago.
Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Customer: replied 1 year ago.
Sorry you can't call me. I didn't provide a phone number. Please reply via email
Expert:  DrRussMD replied 1 year ago.

Hello

You should be working with your doctor.

You should not be taking these at all if pregnant.

Withdrawal is generally not dangerous.

Talk to your doctor immediately.

OK, so that is an initial answer….
Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.

Related OB GYN Questions